# SDR SCNA20250307068

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-8
- Aircraft serial: 41131
- Aircraft time: 22,870 hours, 13,973 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 795045: 1L DOOR / GIRT BAR BRACKET LOOSE.. - - RESOLUTION: REMOVED AND REPLACED 1L DOOR GIRT BAR J HOOKRIVET REF ; IPC 25-66-00-13. AMM REF: REMOVE AND INSTALL SLIDE. 25-66-01-400-803.  RIVET REMOVE AND REPLACE REF.  SRM51-40-02.  RII 8379 .
